|should i continue my medication?
Dec 7, 2008
I hav elevated ALT from 21(juL), 39(aug) to 47(sept) prior I took entecavir tablet. After a month(oct 2008) of using , my ALT goes to 795. When I stopped taking the tablet for some financial reason in couple of weeks, My alt decreased to 160. What is that mean? Treatment shall be continue or liver biopsy should be considered?
if I were in seroconversion state of chronic Hepatitis B, do I need to stop my medication and never continue the 2nd month? Kindly advice me because its my 4th month since my HBsAg and HBeAg became positive, HBV DNA 58 million copies.
any insight is deeply appreciated
| Response from Dr. McGovern
Since treatment is expensive, I would want to know if you may actually seroconvert on your own. Would check your laboratories again to see if your infection is changing.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Are Purple Gums A Symptom Of Hiv?
- The Master Cleanse And Hiv
- Hiv Infection Risk From Kissing An Hiv Positive Man
- People From Which Age Group Are More Likely To Suffer From Opportunistic Infections
- Will There Be A Cure For Hpv In The Future?
- What Should I Expect Once I Take An Antibiotic For My Chlamydia?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.